# SDR SIMA20120608002

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 23,396 hours, 20,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY CEILING LIGHT AT ROW 6 IS INOPERABLE.   AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LAMP IN EMERGENCY CEILING LIGHT ROW 6 PER EMB 140 AMM 33-50-08.  THE OPERATIONAL CHECK WAS GOOD PER EMB 140 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
